# SDR UALA2012080804288

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 37,079 hours, 14,031 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT BS 1620 STRINGER 19.  MEASURED DENT REF SRM 53-00-01 A-Y=38.83 A=4.0 Y=.103.  HFEC VERIFIED NO CRACK INDICATION REF UAL NDT P6 51-00-01.   REMOVED DAMAGE, INSTALLED DOUBLER PER ECRA 5330-04278.
